MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Codes Computer Software Problem (1112); Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to complaint, our radiometer sales representative (rkk) reported from the customer about this on (b)(6) 2025 when he visited at the customer site but the problem seemed happened on (b)(6) 2025.The capillary measurement data loss from the abl800 flex analyzer (serial number (b)(6)).The customer reported the analyzer behavior was as below.1.Read the barcode for the patient sample.2.Raised the flapper for the capillary.3 started measurements but a calibration was started at same time.As result sample was aspirated but the result didn't appear also only the calibration data was recoded.
 
Additional Manufacturer Narrative
Radiometer investigations showed the product is found to be working as intended, no fault is found.Therefore, this incident does not meet the criteria for a reportable mdr.

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anette gram
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22296007
Report Number3002807968-2025-00081
Device Sequence Number21065308
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2787N046
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown